MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/6

CONTACT¿DETACH; CONTACT DETACH G29 60/6
Lot Number 5167080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that the quick release portion of the contact detach fell off prior to use.Patient's mother stated that it looked like there was no glue holding the quick release to the tubing.Upon investigation, it was found that the tubing was detached from the tubing connector due to missing glue.Furthermore, a drop of glue on tubing connector was found.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/6
MDR Report Key8463103
Report Number3003442380-2019-00730
Device Sequence Number16551295
Product Code FPA
UDI-Device Identifier05705244005716
UDI-Public05705244005716
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2021
Device Lot Number5167080
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2017
Initial Report FDA Received Date03/29/2019
Patient Sequence Number1